Creatine Side Effects

  1. Registered User
    donkmonster's Avatar
    Join Date
    Feb 2010
    Posts
    1
    Answers
    0

    Creatine Side Effects


    I started taking size on creatine a week ago and noticed gains in weight as well as getting stronger but the upper part of my penis and the tip hurt sometimes to the touch and sometimes when I pee. it seem sometimes the urine is splitting inside my penis and comes out a LITTLE odd. What could be wrong, what should I do? im gonna finish the 30 day cycle and be done with it for good will i be ok?

  2. n87
    n87 is offline
    Registered User
    n87's Avatar
    Stats
    5'10"  185 lbs.
    Join Date
    Jun 2007
    Posts
    404
    Answers
    0


    Damn troll.
  3. Registered User
    DrchocolateMi's Avatar
    Stats
    6'0"  167 lbs.
    Join Date
    Feb 2010
    Posts
    47
    Answers
    0


    idk what it could be honestly, but it maybe your body excetreting unabsorb sugar. i been taking creatine for over a year, never had any side effects, but do what comfortable to you.
    •   
       

  4. Registered User
    RedneckDB's Avatar
    Stats
    5'10"  156 lbs.
    Join Date
    Dec 2009
    Posts
    158
    Answers
    0


    if anything the added water your consuming making you pee more often might just be hurting you....who knows. Never had a problem.
  5. Registered User
    Bigmal's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Feb 2010
    Posts
    6
    Answers
    0


    Quote Originally Posted by donkmonster View Post
    I started taking size on creatine a week ago and noticed gains in weight as well as getting stronger but the upper part of my penis and the tip hurt sometimes to the touch and sometimes when I pee. it seem sometimes the urine is splitting inside my penis and comes out a LITTLE odd. What could be wrong, what should I do? im gonna finish the 30 day cycle and be done with it for good will i be ok?
    not sure man ive been taking creatine for months and never had the problem.. it should be safe as long as u are having the rite amount at the rite time and it is the quality creatine.....
  6. Registered User
    AnthonyIOSOS's Avatar
    Stats
    5'7"  190 lbs.
    Join Date
    Mar 2009
    Age
    30
    Posts
    830
    Answers
    0


    I have had some odd feelings when urinating after a workout. I notice it more when my water intake is less than usual. I have always thought it to be the creatine, however, this is just my assumption. Boost up your water intake and see what happens. Remember, creatine breaks down to creatinine which is found in your urine.
  7. Registered User
    trojanman1016's Avatar
    Stats
    5'11"  240 lbs.
    Join Date
    Feb 2010
    Posts
    137
    Answers
    0


    Quote Originally Posted by donkmonster View Post
    I started taking size on creatine a week ago and noticed gains in weight as well as getting stronger but the upper part of my penis and the tip hurt sometimes to the touch and sometimes when I pee. it seem sometimes the urine is splitting inside my penis and comes out a LITTLE odd. What could be wrong, what should I do? im gonna finish the 30 day cycle and be done with it for good will i be ok?
    I would go to a doctor, ive used creatine for a while and ive experienced nothing besides good gains and some water weight that leaves when i cycle. I dont thinks its the creatine. btw what brand of creatine are you using, i use creapure, i get it at primordial cause its really cheap in bulk, good luck though

    http://www.primordialperformance.com..._creapure.html
  8. Registered User
    seunim's Avatar
    Stats
    6'1"  210 lbs.
    Join Date
    Dec 2009
    Posts
    472
    Answers
    0


    seems like a visit to the doc may be in order
  9. Registered User
    islandmagic's Avatar
    Stats
    6'1"  196 lbs.
    Join Date
    Feb 2009
    Posts
    1,629
    Answers
    0


    Stop playing wiht it t you be fine_-- See a the dock man I have never heard of Creaitne make my long john hurt!
    Diet is always the key to unlocking the door of success

  10. Registered User
    rantorcha's Avatar
    Stats
    5'10"  190 lbs.
    Join Date
    Jun 2009
    Posts
    443
    Answers
    0


    I agree...I've never heard at ANY time creatine being the culprit of anything like that. I am 99.9% sure that whatever issue you are having has to do with something else.
  11. Registered User
    LowSodium's Avatar
    Stats
    5'9"  193 lbs.
    Join Date
    Feb 2010
    Posts
    31
    Answers
    0


    You have genital warts inside your pee-hole.
  12. Registered User
    AnthonyIOSOS's Avatar
    Stats
    5'7"  190 lbs.
    Join Date
    Mar 2009
    Age
    30
    Posts
    830
    Answers
    0


    Quote Originally Posted by LowSodium View Post
    You have genital warts inside your pee-hole.
    That sounds ****ed up.
  13. Registered User
    aolujumu's Avatar
    Stats
    5'7"  160 lbs.
    Join Date
    Feb 2010
    Posts
    1
    Answers
    0


    Oh my, you need to see a doctor then....
  14. Registered User
    erikjh1972's Avatar
    Stats
    5'10"  186 lbs.
    Join Date
    Jan 2010
    Posts
    1
    Answers
    0


    its called clamidia idiot!
  •   

      
     

Similar Forum Threads

  1. Creatine Monohydrate Side-Effects?
    By Z28Luver7777 in forum Supplements
    Replies: 5
    Last Post: 02-24-2010, 06:31 AM
  2. Bodybuilding Side Effects of Creatine Supplements
    By David Dunn in forum Supplements
    Replies: 9
    Last Post: 02-11-2009, 04:14 PM
  3. Replies: 3
    Last Post: 02-07-2009, 05:38 PM
  4. creatine side effects
    By swtnycboy in forum Supplements
    Replies: 22
    Last Post: 11-18-2007, 07:01 PM
  5. Superdrol effects/side effects.
    By RwhJR3 in forum Anabolics
    Replies: 62
    Last Post: 10-03-2007, 03:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in